# SDR 96ZZZM552

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ram Air Plenum
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON UPPER SURFACE OF LEFT RAM AIR PLENUM ABOVE SECONDARY HEAT EXCHANGER.  REMOVED CORROSION AS PER SRM 51-10-6.  REMOVED FASTENERS PER SRM 51-30-2.  NDT CHECK LOSS MATERIAL .090.  ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED TWO EXTERNAL DOUBLER AS PER SRM 57-30-3 FIG 8 2024-T3 3.75 BY 13 INCH .080 AND INSTALLED FASTENERS.
